# SDR SWAA2014021825290

- Difficulty date: February 14, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 33,894 hours, 23,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 5940766
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER AFT BEAM DOUBLER CRACKED.  R & R DOUBLER IAW SRM.
